MAUDE Adverse Event Report: ANGIODYNAMICS ACCU-VU SIZING ANGIOGRAPHIC CATHETER

ANGIODYNAMICS ACCU-VU SIZING ANGIOGRAPHIC CATHETER
Catalog Number 13709701
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the reported device was not returned, angiodynamics was inable to perform an evaluation of the reported device.As no account identifying information was provided, angiodynamics was unable to obtain any follow up information.The customer's reported complaint description of "catheter broken in half when the power injector was triggered" cannot be confirmed because no product was returned for evaluation.Without receiving a sample to evaluated, a root cause cannot be determined.A review of the lot history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.The instructions for use (ic 444), which is supplied to the end user with this catalog number, contains a statement; "reshaping of catheter tip is not recommended.Physical damage to the catheter material can result when exposed to heat".This type of complaint will continue to be monitored for trends.A review of the angiodynamics complaint system noted no trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).
 
Event or Problem Description
Angiodynamics received fda medwatch reference mw5094777.A risk manager reported that the accu-vu omni flush catheter broken in half when the power injector was triggered.The practitioner was able to safely retrieve the catheter from the femoral artery.No end user identifying information was provided.

Brand Name
ACCU-VU SIZING ANGIOGRAPHIC CATHETER
Common Device Name
ACCU-VU SIZING ANGIOGRAPHIC CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury, ny
MDR Report Key10247242
Report Number1319211-2020-00042
Device Sequence Number19606171
Product Code DQO
UDI-Device IdentifierH787137097015
UDI-PublicH787137097015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112452
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number13709701
Device Lot Number5561420
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;